MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 530001
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2023, meter involved in incident was returned for investigation.During initial diagnostic testing, it was noted that the print was rubbed off on label and there was a white foreign material under the lcd screen cover.Customer did not return or report a strip lot, so on (b)(6) 2023, reference strip lot uu10machc, expiration 2024-07-09 was tested with the returned meter.Meter and reference strips passed blood testing with no failures detected.Meter will be returned to the manufacturer for further investigation.
 
Event or Problem Description
Customer originally called on (b)(6) 2023, however, they needed to gather more information, and the majority of the information received was on(b)(6) 2023, so the complaint was logged that day, but the aware date of the issue was (b)(6) 2023.Ems went to a call, and they received a reading of 297, but when they transported the patient to the hospital, the reading received was 1,940.Reporter does not know how much time passed between the reading they received and the reading the hospital received.The reporter did not know if treatment was altered due to the reading and she was not sure, but stated probably not, as they normally would have just transported the patient to the hospital.They did a control test after returning to the station and the meter read within range on the cs test.The reporter does not have the test strips or control solution anymore, so the lot information is not available for either the test strips or the control solution.Replaced meter and sent return label.

Brand Name
ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key16879142
Report Number1832816-2023-00007
Device Sequence Number7290802
Product Code NBW
UDI-Device Identifier00015482530013
UDI-Public(01)00015482530013
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2023
Report Date (Section F) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number530001
Device Catalogue Number530001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/05/2023
Event Location Home
Date Report to Manufacturer05/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/05/2023